# SDR DALA2020030901735

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,296 hours, 19,284 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Splice
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION WTB FAIRING 139CL HAS CORROSION ON SPLICE. ( ATTACHED TO PANEL) FOUND TO BE OUT OF LIMITS. REPLACED SPLICE. (LP 1519139)
